# SDR DALA2023080706373

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 24,616 hours, 2,386 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 22,556 hours, 2,137 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3506 -DIV- DIVERSION TO SEA DUE TO RIGHT ENGINE FUEL LEAK MESSAGE. CORRECTIVE ACTION: INSPECTED ENGINE, NO SIGNS OF ANY LEAKS. REMOVED AND REPLACED FUEL FLOW TRANSMITTER DUE TO FAULTING ON THIS FLIGHT LEG. OPS CHECKS OK. (LP 9719476)
